# SDR SWAA2014032426346

- Difficulty date: March 19, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 70,181 hours, 58,979 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR BRACKET CRACKED AT WING STATION 243.  INBD OF INBD GND SPOILER OTBD HINGE BRACKET.  R & R BRACKET IAW SRM.
